# SDR 95ZZZX2900

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim Servo
- Condition: Cable Misrouted
- Location: Elev Trim Tab
- Part time: 5,199 hours
- Component: King
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE ELEVATOR TRIM TAB RIGGING WAS FOUND OUT OF LIMITS.  AFTER REFERRING TO AUTOPILOT INSTALLATION MANUAL, IT WAS DETERMINED THE ELECTRIC TRIM SERVO HAD THE TRIM CABLE IMPROPERLY ROUTED AROUND ITS CAPSTAND AND PULLEYS.  THE ROUTING CAUSED THE TURNBUCKLES TO HAVE TO BE LOOSENED TOO EXTREME TO ALLOW PROPER CABLE TENSIONS AND THE FORWARD AND AFT BARREL WRAPS WOULD NOT ALIGN PER SM.
